×

Found 25 Documents (Results 1–25)

On extensions of exceptional strongly regular graphs with eigenvalue 3. (English. Russian original) Zbl 1317.05193

Proc. Steklov Inst. Math. 288, Suppl. 1, S112-S128 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 169-184 (2014).
MSC:  05E30 05C50 05C12
PDF BibTeX XML Cite
Full Text: DOI

On graphs with in strongly regular local subgraphs having parameters \((88, 27, 6, 9)\). (English. Russian original) Zbl 1319.05152

Dokl. Math. 91, No. 1, 80-83 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 460, No. 5, 512-516 (2015).
MSC:  05E30 05C12 05C50
PDF BibTeX XML Cite
Full Text: DOI

On extensions of strongly regular graphs without triangles with eigenvalue 3. (English. Russian original) Zbl 1304.05154

Dokl. Math. 90, No. 1, 395-398 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 457, No. 1, 7-10 (2014).
MSC:  05E30 05C50 05C07
PDF BibTeX XML Cite
Full Text: DOI

On extensions of exceptional strongly regular graphs with eigenvalue 3. (English. Russian original) Zbl 1304.05157

Dokl. Math. 89, No. 3, 354-358 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 456, No. 5, 523-527 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On graphs with strongly regular local subgraphs with parameters \((111,30,5,9)\) or \((169,42,5,12)\). (English. Russian original) Zbl 1306.05252

Dokl. Math. 89, No. 3, 283-286 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 456, No. 2, 135-139 (2014).
MSC:  05E30 05C60
PDF BibTeX XML Cite
Full Text: DOI

On graphs with strongly regular local subgraphs with parameters \((196,45,4,12)\). (English. Russian original) Zbl 1306.05254

Dokl. Math. 89, No. 3, 276-278 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 456, No. 1, 20-22 (2014).
MSC:  05E30 05C60
PDF BibTeX XML Cite
Full Text: DOI

On graphs whose local subgraphs are strongly regular with parameters \((144, 39, 6, 12)\). (English. Russian original) Zbl 1304.05156

Dokl. Math. 89, No. 2, 235-238 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 455, No. 6, 633-636 (2014).
MSC:  05E30 05C60
PDF BibTeX XML Cite
Full Text: DOI

On graphs in which all neighborhoods of vertices are locally pseudocyclic graphs. (English. Russian original) Zbl 1305.05238

Dokl. Math. 89, No. 1, 76-79 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 4, 387-391 (2014).
MSC:  05E30 05C12
PDF BibTeX XML Cite
Full Text: DOI

Amply regular graphs whose local subgraphs are pseudogeometric graphs for \(pG_{s - 3}(s, t)\). (English. Russian original) Zbl 1304.05035

Dokl. Math. 89, No. 1, 38-41 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 2, 145-148 (2014).
MSC:  05C12 05E30
PDF BibTeX XML Cite
Full Text: DOI

On graphs in which the neighborhoods of vertices are strongly regular with eigenvalue 2. (English. Russian original) Zbl 1258.05073

Dokl. Math. 85, No. 3, 363-366 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 444, No. 3, 258-261 (2012).
MSC:  05C50 05C30
PDF BibTeX XML Cite
Full Text: DOI

On amply regular locally \(GQ(4, 6)\)-graphs. (English. Russian original) Zbl 1276.05019

Dokl. Math. 85, No. 3, 344-346 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 444, No. 2, 146-149 (2012).
MSC:  05B25 05C25
PDF BibTeX XML Cite
Full Text: DOI

Extensions of strongly regular graphs with eigenvalue 2. (English. Russian original) Zbl 1247.05276

Dokl. Math. 85, No. 1, 1-4 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 442, No. 1, 7-10 (2012).
MSC:  05E30
PDF BibTeX XML Cite
Full Text: DOI

On graphs in which the neighborhood of each vertex is isomorphic to the Higman-Sims graph. (English. Russian original) Zbl 1236.05132

Dokl. Math. 84, No. 1, 471-474 (2011); translation from Dokl. Akad. Nauk 439, No. 2, 163-166 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Graphs in which the neighborhoods of vertices are pseudogeometric graphs for \(GQ(3, 5)\). (English. Russian original) Zbl 1239.05188

Dokl. Math. 83, No. 3, 376-379 (2011); translation from Dokl. Akad. Nauk 438, No. 5, 595-598 (2011).
MSC:  05C75 51E14
PDF BibTeX XML Cite
Full Text: DOI

On graphs in which each \(\mu\)-subgraph is a pentagon. (English. Russian original) Zbl 1292.05207

Dokl. Math. 81, No. 2, 251-254 (2010); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 431, No. 4, 450-453 (2010).
MSC:  05C69 05C40
PDF BibTeX XML Cite
Full Text: DOI

Graphs in which the neighborhoods of vertices are pseudogeometric graphs for \(GQ(3,3)\). (English. Russian original) Zbl 1292.05274

Dokl. Math. 82, No. 1, 609-612 (2010); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 433, No. 6. 727-730 (2010).
MSC:  05E30 05C75 51E12
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

Main Field

Software